# SDR DALA2017013000715

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CUSP WEB AT STA 595 LBL 56 UPON INSTALLATION OF SEAT TRACK REPAIR IAW SRM. REMOVED DAMAGE FROM CUSP WEB IAW SRM 53-00-55 REPAIR 4. FABRICATED REPAIR DOUBLER IAW SRM 53-00-55 REPAIR 4. INSTALLED REPAIR DOUBLER IAW SRM 53-00-55 REPAIR 4 AT STA 595 LBL 56.
